Khinchine type inequalities with optimal constants via ultra log-concavity

Piotr Nayar, Krzysztof Oleszkiewicz

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

We derive Khinchine type inequalities for even moments with optimal constants from the result of Walkup (J Appl Probab 13:76-85, 1976) which states that the class of log-concave sequences is closed under the binomial convolution.

Original languageEnglish (US)
Pages (from-to)359-371
Number of pages13
JournalPositivity
Volume16
Issue number2
DOIs
StatePublished - Jun 1 2012

    Fingerprint

Keywords

  • Factorial moments
  • Khinchine inequality
  • Log-concavity
  • Ultra log-concavity

Cite this